# SDR SWIA201642298

- Difficulty date: June 9, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 34,230 hours, 20,484 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Gouged
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE GOUGE ON INTERIOR SKIN LOWER FWD CORE COWL 7 O`CLOCK POSITION.  REPAIR COMPLETE IAW STS EA.
